# SDR SRXR201808100013

- Difficulty date: August 10, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Cracked
- Location: Tailcone Guide
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TAILCONE LT GUIDE PIN WAS LOOSE.  ACCOMPLISHED A REPAIR ON FWD TAILCONE IAW SRM 53-80-07, REPAIR 1.
